# SDR SIMA991302

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AE
- Make and model: Saab 340B
- Aircraft serial: 340B184
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3697 - EMERGENCY FLOOR PROXIMITY LIGHTS AT ROW 4 AND 5 DO NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY IAW SAAB AMM 33-50-10.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
